References

  1. Bergh J., Löfström J. Interpolation Spaces. Springer-Verlag, Berlin-Heidelberg-New York, 1976.
  2. Dmytryshyn M., Lopushansky O.Operator calculus on the exponential type vectors of operators with point spectrum. In book: Topology in Banach Spaces, 137-145. Nova, Huntigton, New York, 2001.
  3. Dmytryshyn M., Lopushansky O. Bernstein-Jackson-type inequalities and Besov spaces associated with unbounded operators. J. Inequal. Appl. 2014, 2014 (105), 1-12. doi: 10.1186/1029-242X-2014-105
  4. Dmytryshyn M., Lopushansky O.On Spectral Approximations of Unbounded Operators. Complex Anal. Oper. Theory 2019, 1-15. doi: 10.1007/s11785-019-00923-0
  5. Giulini S. Approximation and Besov spaces on stratified groups. Proc. Amer. Math. Soc. 1986, 96 (4), 569-578. doi: 10.1090/S0002-9939-1986-0826483-3
  6. Gorbachuk M., Gorbachuk V. Approximation of smooth vectors of a closed operator by entire vectors of exponential type. Ukrainian Math. J. 1995, 47 (5), 713-726. doi: 10.1007/BF01059045
  7. Gorbachuk, M.L., Hrushka, Ya.I., Torba S.M. Direct and Inverse Theorems in the Theory of Approximation by the Ritz Method. Ukrainian Math. J. 2005, 57 (5), 751-764. doi: 10.1007/s11253-005-0225-4
  8. Triebel H. Interpolation theory. Function spaces. Differential operators. North-Holland Publishing Company, Amsterdam-New York-Oxford, 1978.

Refbacks

  • There are currently no refbacks.


Creative Commons License
The journal is licensed under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported.